# SDR FDEA201406231527

- Difficulty date: June 23, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 77,408 hours, 28,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA60529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK IN THE NR 3 PACK BAY DOOR FRAME.  NR 3 PACK DOOR FRAME/SKIN DAMAGE REPAIRED REF MD10/DC 10 SRM 53-50-00 FIG A SHEET 3.
